# SDR FDEA201002220484

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B384100000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL IS CRACKED AT FRAME 74;  LBL 65 - LBL 82.   FABRICATED NEW MAIN CABIN FLOOR PANEL AT FRAME 74; LBL 65 TO LBL 82  IAW DWG SRZ 25-005, REV "H".
